Can I crush Percocet, 5/325, tablets to help with absorption and upset stomach?
- 3 Oct 2009 by chatmandu
- percocet, pain, nausea/vomiting
I've had a gastric bypass and taking whole pills seem to cause more stomach problems even with food.
4 Oct 2009
In your case I would say yes as long as they aren't sustained release tablets like oxycontin. Good luck and hope you feel better soon... Dave
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on phentermine for 7 days now and have experienced stomach cramps, mild nausea, and excessive belching. Has anyone else had this ...
1 answer • 4 Aug 2010
had recently broke my arm and was given percocet 5-325. Had to have a plate and pins put in to stop movement and afterwards was prescribed lortab ...
1 answer • 1 Dec 2010
Had large bm but now terrible cramps, upset stomach, blood in stools and nausea, is this normal and how long will they last x
2 answers • 6 Oct 2012
I am taking oxycodone-acetaminophen 7.5-325. I require two pills to have an effect on pain and two pills upset my stomach. Is there a stronger ...
4 answers • 15 Apr 2013
I was in the ER and was given Percocet for abdominal pain. I reported the nurse that I was on an empty stomach. Ten minutes after taking I felt ...
3 answers • 25 Apr 2013